# SDR MZZA0600015

- Difficulty date: September 4, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 22,581 hours, 8,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WOULD NOT TEST. THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 25-64-00.
